It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-09-2009, 07:59 AM   #1
odc odc is offline
Junior Member
(female)
 
Join Date: Jan 2006
Posts: 11
odc HB User
Any medicines make symptoms worse?

Hello,
Does anyone notice that some medications (besides NSAID's) make your reflux symptoms worse?
I was doing great on 40 mg Nexium per day, and last week got an "allergy attack" which I took Mucinex, Flonase and and Zyrtec (antihistamine) for, and BAM, the reflux came back.
Anyone with similar experiences?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
acid refux medicines side effects - PLS help Ambra75 Arthritis 2 04-18-2010 04:53 PM
Recommendations of MS medicines maggie ms Multiple Sclerosis 15 12-08-2008 04:41 PM
Withdrawal from switching pain medicines Reendee3891 Pain Management 1 08-27-2008 05:01 PM
Question about pain medicines shannonjord08 Pain Management 6 03-20-2008 07:02 PM
Those "recalled" cold medicines KeltoKel Children's Health 4 01-19-2008 09:05 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!